PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 90 | 1 | 69-78
Tytuł artykułu

On the average number of direct factors of finite abelian groups (II)

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
90
Numer
1
Strony
69-78
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-09-15
poprawiono
1999-01-19
Twórcy
  • Department of Mathematics, Shandong Normal University, Jinan, 250014, Shandong, P.R. China
Bibliografia
  • [1] E. Cohen, On the average number of direct factors of a finite abelian group, Acta Arith. 6 (1960), 159-173.
  • [2] E. Fouvry and H. Iwaniec, Exponential sums with monomials, J. Number Theory 33 (1989), 311-333.
  • [3] D. R. Heath-Brown, The Pjateckiĭ-Šapiro prime number theorem, ibid. 16 (1983), 242-266.
  • [4] A. Ivić, The Riemann Zeta-function, Wiley, 1985.
  • [5] G. Kolesnik, On the estimation of multiple exponential sums, in: Recent Progress in Analytic Number Theory (Durham, 1979), Vol. 1, Academic Press, London, 1981, 231-246.
  • [6] E. Krätzel, On the average number of direct factors of a finite abelian group, Acta Arith. 51 (1988), 369-379.
  • [7] H. Q. Liu, Divisor problems of 4 and 3 dimensions, ibid. 73 (1995), 249-269.
  • [8] H. Menzer, Vierdimensionale Gitterpunktprobleme I, II, Forschungsergebnisse, FSU, Jena, N/89/38, N/89/02, 1992.
  • [9] H. Menzer, On the average number of direct factors of a finite Abelian group, J. Théor. Nombres Bordeaux 7 (1995), 155-164.
  • [10] H. Menzer and R. Seibold, On the average number of direct factors of a finite Abelian group, Monatsh. Math. 110 (1990), 63-72.
  • [11] S. H. Min, Methods of Number Theory, Science Press, Beijing, 1983 (in Chinese).
  • [12] B. R. Srinivasan, The lattice point problem of many-dimensional hyperboloids II, Acta Arith. 8 (1963), 173-204.
  • [13] J. Wu, On the average number of unitary factors of finite abelian groups, ibid. 84 (1998), 17-29.
  • [14] G. Yu, On the number of direct factors of finite Abelian groups, Acta Math. Sinica 37 (1994), 663-670.
  • [15] W. G. Zhai and X. D. Cao, On the average number of direct factors of finite abelian groups, Acta Arith. 82 (1997), 45-55.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav90i1p69bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.